Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 6, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Apr 12, 2011, 7:33 AM EDT for 5 counties in Kentucky. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2011, 7:33 AM EDT (11:33 UTC)
- Expired
- Apr 12, 2011, 11:21 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Morgan County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 71 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 8:39 AM EDT | FLASH FLOOD | Clearfield, KY | DRY CREEK ROAD HAS BEEN CLOSED DUE TO FLASH FLOODING. |
| Apr 12, 8:45 AM EDT | FLASH FLOOD | 1 N Ringos Mills, KY | RAWLINGS ROAD CLOSED DUE TO FLASH FLOODING. |
| Apr 12, 10:25 AM EDT | FLOOD | Bluestone, KY | MULTIPLE ROADS IMPACTED BY FLOODING ACROSS ROWAN COUNTY AT THIS TIME. HARDEST HIT AREA IS THE BLUESTONE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766
WGUS53 KJKL 121133
FFWJKL
KYC011-063-069-175-205-121730-
/O.NEW.KJKL.FF.W.0006.110412T1133Z-110412T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
733 AM EDT TUE APR 12 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...
EXTREME NORTH CENTRAL MORGAN COUNTY IN SOUTHEAST KENTUCKY...
ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
WEST CENTRAL ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 130 PM EDT
* AT 730 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT AN INCH TO AN INCH AND A
HALF HAS FALLEN OVER PARTS OF THE WARNED AREA JUST TO THE
SOUTHEAST OF THE CITY OF MOREHEAD. ADDITIONAL RAINFALL OF
UP TO AN INCH SHOULD FALL IN THE NEXT HOUR OR SO ACROSS
SECTIONS OF THE WARNING TO THE NORTH OF INTERSTATE 64.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOREHEAD...BLAIRS MILLS...BLUESTONE...BRANDY...CHRISTY...
CLEARFIELD...CRANEY...CRANSTON...CRIX...ELLIOTTVILLE...FANNIN
VALLEY...FARLEY...FARMERS...FREESTONE...GATES...HALDEMAN...HAMM...
HAYS CROSSING...HILDA...LICK FORK...LYTTEN...MINOR...MUNSON...
PELFREY...RAMEY...RINGOS MILLS...RODBURN...SHARKEY...TRIPLETT AND
VALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3834 8336 3834 8334 3832 8333 3823 8330
3820 8327 3821 8323 3810 8315 3805 8339
3810 8346 3814 8359 3821 8366 3829 8362
3836 8337
$$
PELTON2 follow-up statements
255
WGUS73 KJKL 121436
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1036 AM EDT TUE APR 12 2011
KYC011-063-069-175-205-121730-
/O.CON.KJKL.FF.W.0006.000000T0000Z-110412T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ROWAN KY-BATH KY-ELLIOTT KY-MORGAN KY-
1036 AM EDT TUE APR 12 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL
MORGAN...WEST CENTRAL ELLIOTT...EAST CENTRAL BATH...ROWAN AND
SOUTHEASTERN FLEMING COUNTIES UNTIL 130 PM EDT...
AT 1025 AM EDT...COUNTY OFFICIALS REPORT SEVERAL ROADS BEING
IMPACTED BY HIGH WATER AT THIS TIME ACROSS THE WARNED AREA. WHILE
RAINFALL HAS DIMINISHED AT THIS TIME ACROSS A LARGE PART OF THE
WARNED AREA...RAINFALL WILL LIKELY PICK BACK UP LATER THIS MORNING
OR DURING THE EARLY AFTERNOON HOURS FURTHER EXACERBATING THE ONGOING
FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
MOREHEAD...BLAIRS MILLS...BLUESTONE...BRANDY...CHRISTY...
CLEARFIELD...CRANEY...CRANSTON...CRIX...ELLIOTTVILLE...FANNIN
VALLEY...FARLEY...FARMERS...FREESTONE...GATES...HALDEMAN...HAMM...
HAYS CROSSING...HILDA...LICK FORK...LYTTEN...MINOR...MUNSON...
PELFREY...RAMEY...RINGOS MILLS...RODBURN...SHARKEY...TRIPLETT AND
VALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR
VEHICLE.
&&
LAT...LON 3834 8336 3834 8334 3832 8333 3823 8330
3820 8327 3821 8323 3810 8315 3805 8339
3810 8346 3814 8359 3821 8366 3829 8362
3836 8337
$$
ABE415
WGUS73 KJKL 121521
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1121 AM EDT TUE APR 12 2011
KYC011-063-069-175-205-121535-
/O.CAN.KJKL.FF.W.0006.000000T0000Z-110412T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ROWAN KY-BATH KY-ELLIOTT KY-MORGAN KY-
1121 AM EDT TUE APR 12 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME NORTH
CENTRAL MORGAN...WEST CENTRAL ELLIOTT...EAST CENTRAL BATH...ROWAN AND
SOUTHEASTERN FLEMING COUNTIES IS CANCELLED...
RAINFALL HAS DIMINISHED IN INTENSITY AND THE FLASH FLOOD THREAT HAS
ENDED. HOWEVER...COUNTY OFFICIALS CONTINUE TO INDICATE SEVERAL AREA
ROADS UNDERWATER OR BEING IMPACTED BY FLOOD WATERS AT THIS TIME AND
AN AREAL FLOOD WARNING HAS BEEN ISSUED THROUGH 5 PM THIS AFTERNOON.
LAT...LON 3834 8336 3834 8334 3832 8333 3823 8330
3820 8327 3821 8323 3810 8315 3805 8339
3810 8346 3814 8359 3821 8366 3829 8362
3836 8337
$$
ABEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 6:18 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 12, 6:18 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 618 AM EDT TUE APR 12 2011 .SHORT TERM.../THE REST OF TODAY/...UPDATED SINCE CLOUD TO GROUND LIGHTNING STRIKES CONTINUE TO BE NOTED FROM TIME TO TIME...HAVE OPTED TO UPDATE TO INCLUDE A SLIGHT CHANCE OF THUNDER IN THE FORECAST FOR THIS MORNING. IN THE GRIDS HAVE ALSO INCREASED WIND SPEEDS AND GUSTS FOR THE NEXT FEW HOURS AND WENT WITH MORE OF A SOUTHERLY COMPONENT TO THE WINDS OVER THE SOUTH FOR THE NEXT FEW HOURS AS WELL BASED ON RECENT OBS. OTHERWISE... NO CHANGES WERE MADE AT THIS TIME. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH WEDNESDAY NIGHT/ THE INITIAL BAND OF RAINFALL HAS MOVED ON OFF TO THE EAST AND NORTHEAST...WITH SCATTERED SHOWERS AT THIS POINT IN A DRY SLOT. A LARGE AREA OF LIGHT TO MODERATE RAIN WAS PRESENT OVER CENTRAL KY ASSOCIATED WITH THE UPPER LEVEL LOW. THROUGH THE PERIOD...THE UPPER LEVEL LOW IS EXPECTED TO WORK INTO THE AREA TOWARD 12Z AND GRADUALLY MOVE NE INTO WV BY THE AFTERNOON. WITH THIS MOVING BACK INTO THE AREA...RATHER WIDESPREAD SHOWERS SHOULD AGAIN RETURN TO THE REGION AND HAVE OPTED TO RAISE POPS TO CATEGORICAL FOR TODAY...WITH THE CATEGORICAL POPS LINGERING THE LONGEST IN THE EASTERN COUNTIES. AT THIS TIME...BASED ON THE UPSTREAM RAINFALL AND RAINFALL RATES THAT HAVE OCCURRED OVER CENTRAL KY AND THE GROUND NO SATURATED OVER PRETTY MUCH THE ENTIRE AREA...WILL HOLD ONTO THE FLOOD WATCH. IF RAINFALL RATES...ESPECIALLY THREE TO SIX HOUR TOTALS APPROACH WHAT HAS BEEN OBSERVED TO THE WEST... SOME SMALL STREAMS AND CREEKS SHOULD CERTAINLY RISE TO BANKFULL OR HIGHER. WITH THE UPPER LEVEL LOW PASSING BY AND PLENTY OF RAIN AND CLOUD COVER EXPECTED TEMPS AROUND 12Z SHOULD BE VERY CLOSE TO HIGHS FOR THE ENTIRE DAY WITH TEMPS HOLDING STEADY IF NOT FALLING A FEW DEGREES BY LATE IN THE DAY. A FEW AREAS IN THE SW MAY EXPERIENCE CLOUDS THINNING OUT ENOUGH FOR A BIT OF RISE THEN. OVERALL...THE MODEL HANG ONTO THE CLOUDS AND PRECIP LONGER THAN PREVIOUSLY FORECAST AND DESPITE HEIGHT INCREASES ANTICIPATED FOR TONIGHT...LOW CLOUDS WILL LIKELY PERSIST IN THE MORE EASTERN LOCATIONS CLOSER TO THE WV BORDER WELL INTO THE NIGHT. WINDS WILL SLACKEN TONIGHT...BUT AT THIS TIME...THE THREAT FOR PATCHY FOG OR FROST APPEARS HIGHER ACROSS WESTERN SECTIONS. A MINOR RIDGE/VALLEY TEMP SPLIT WILL PROBABLY OCCUR OVER THE CENTRAL AND WESTERN SECTIONS. WITH SFC HIGH PRESSURE AND UPPER RIDGE IN PLACE ON WED INTO WED NIGHT... MODERATING TEMPERATURES ARE ANTICIPATED ON WED AND WITH THE SUNSHINE IT WILL FEEL SIGNIFICANTLY WARMER THAN TODAY. THE PATTER OF SFC HIGH PRESSURE DRIFTING INTO THE CENTRAL APPALACHIANS AND MEAN UPPER LEVEL RIDGING IS FAVORABLE FOR A RIDGE/VALLEY TEMP SPLIT ON WED NIGHT. PATCHY VALLEY FROST COULD AGAIN BE A THREAT...ESPECIALLY ACROSS LOCATIONS IN THE EAST THAT EXPERIENCE LESS CLEARING TONIGHT. .LONG TERM.../THURSDAY THROUGH MONDAY/ THE PROGRESSIVE PATTERN WILL CONTINUE IN THE EXTENDED. ANOTHER MID LEVEL SHORTWAVE WILL ACT TO DEVELOP AND DEEPEN ANOTHER AREA OF LOW PRESSURE ACROSS THE CENTRAL PLAINS ON THURSDAY. THIS SYSTEM...MUCH LIKE THE LAST SEVERAL...WILL TRACK EAST INTO THE OHIO VALLEY ON FRIDAY AND FRIDAY NIGHT. AFTER A PLEASANT THURSDAY...CLOUDS WILL BE ON THE INCREASE ONCE AGAIN THURSDAY NIGHT. SOME MODEL DISCREPANCIES ENTER THE PICTURE LATE THURSDAY NIGHT INTO FRIDAY ON THE TIMING OF PRECIPITATION. THE GFS IS MUCH QUICKER WHILE THE ECMWF IS MUCH SLOWER. GIVEN THE RECENT HISTORY OF THE ECMWF PERFORMING WELL ON TIMING...OPTING TO FOLLOW THE MODEL FAIRLY CLOSELY ONCE AGAIN. THUS...HAVE REMOVED ANY PRECIPITATION CHANCES FOR THURSDAY NIGHT AND DELAYED THEM CONSIDERABLY ON FRIDAY. BY FRIDAY AFTERNOON/EVENING... WE SHOULD FINALLY SEE SOME RAIN SHOWER ACTIVITY WORKING INTO EAST KENTUCKY. GIVEN THE TIME OF ARRIVAL...CANNOT RULE OUT SOME THUNDERSTORMS. HOWEVER...AT THIS TIME...INSTABILITY (SURFACE OR MID LEVEL) DOES NOT APPEAR THAT IMPRESSIVE. GIVEN THE DYNAMICS INVOLVED...I SUPPOSE A FEW LIGHTNING STRIKES CANNOT BE RULED OUT. FRIDAY NIGHT APPEARS TO BE VERY WET AT THIS POINT WITH THE MAIN FORCING FROM THE SHORTWAVE PUSHING EAST ACROSS THE AREA. THE RAIN WILL LIKELY LINGER INTO SATURDAY MORNING BEFORE ENDING FROM SOUTHWEST TO NORTHEAST THROUGH THE DAY. OBVIOUSLY...PRECIPITATION COULD LINGER A BIT LONGER THAN EXPECTED...SIMILAR TO THIS PAST STORM SYSTEM. A QUIETER SECOND HALF OF THE WEEKEND IS EXPECTED WITH SUNSHINE RETURNING FOR SUNDAY. GOING FAIRLY CLOSE TO GUIDANCE WITH TEMPERATURES. COULD BE SOME FROST QUESTIONS GOING INTO SATURDAY NIGHT AND SUNDAY NIGHT...BUT VERY MARGINAL AT THIS POINT. A FAIRLY SUBTLE SHORTWAVE WILL PROGRESS EAST ACROSS THE REGION SUNDAY NIGHT INTO EARLY MONDAY...WHICH COULD BRING ANOTHER QUICK SHOT OF PRECIPITATION TO THE AREA. VERY WEAK FORCING WITH THIS SYSTEM AS OF RIGHT NOW...SO POPS WILL REMAIN VERY LOW. LOOKING FURTHER AHEAD...THERE ARE SOME SIGNS OF ANOTHER SIGNIFICANT WARM UP HEADING INTO THE MIDDLE PART OF NEXT WEEK WITH TEMPERATURES RETURNING TO MUCH ABOVE NORMAL. MODELS ARE IN DECENT AGREEMENT WITH THIS WARMING TREND. && .AVIATION.../06Z TO 06Z/ AN AREA OF RAINFALL ASSOCIATED WITH A SFC WAVE OF LOW PRESSURE NEAR THE LAKE CUMBERLAND REGION IS GRADUALLY MOVING NORTHEAST OUT OF THE AREA...AND WILL SOON DEPART THE LAST TAF SITE...JKL. HOWEVER... ADDITIONAL SHOWERS AND EVEN SOME EMBEDDED THUNDER FROM TIME TO TIME IS MOVING THROUGH CENTRAL AND WESTERN KY AND NORTHERN MIDDLE TN ASSOCIATED WITH AN UPPER LEVEL LOW. THIS UPPER LEVEL LOW IS EXPECTED TO TRACK ACROSS THE AREA THIS MORNING...MOVING INTO WV THIS AFTERNOON. ALTHOUGH A DRY SLOT WILL MOVE ACROSS THE AREA DURING THE FIRST 3 TO 4 HOURS OF THE PERIOD WITH ONLY SCATTERED SHOWERS IN THIS BEHIND THE EXITING MAIN BAND OF PRECIP...STEADIER PRECIP WILL ARRIVE BETWEEN 8Z AND 12Z. CIGS EARLY IN THE PERIOD SHOULD MAINLY BE MVFR OR IFR...WITH IFR EXPECTED WITH THE SECOND BAND OF STEADIER PRECIP. CONDITIONS SHOULD ONLY SLOWLY IMPROVE AS THE UPPER LOW PASSES BACK TO MVFR. WESTERN LOCATIONS SHOULD EXPERIENCE CLEARING LATE IN THE PERIOD... BUT JKL SHOULD HANG ONTO MVFR THROUGH THE END OF THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...JP LONG TERM....KAS AVIATION...JP
Hazardous weather outlook, Apr 12, 6:20 AM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 620 AM EDT TUE APR 12 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 620 AM EDT TUE APR 12 2011 ...FLOOD WATCH IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING BANDS OF SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH LATE THIS MORNING OR EARLY THIS AFTERNOON AND THEY MAY PRODUCE LOCALLY HEAVY RAIN AND LEAD TO THE THREAT OF FLASH FLOODING OR FLOODING OF SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PATCHY VALLEY FROST IS POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY NIGHT...ESPECIALLY IN THE NORMALLY COLDER VALLEY LOCATIONS. THUNDERSTORMS ARE POSSIBLE AGAIN FROM FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN AND ANY INSTANCES OF FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON KY. JP
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 1:24 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Lee, Magoffin, Morgan, Owsley and 2 more | 5 hr |
| Apr 12, 6:59 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Johnson, Menifee, Montgomery and 2 more | 4 hr |
| Apr 12, 7:41 AM EDT | Areal Flood Warning | JKL | Bath, Fleming, Montgomery, Rowan | 9 hr |
| Apr 12, 8:14 AM EDT | Flash Flood Warning | JKL | Bath, Fleming, Rowan | 3 hr |
| Apr 12, 8:23 AM EDT | River Flood Advisory | JKL | Lee | 55 hr |
| Apr 12, 8:23 AM EDT | River Flood Advisory | JKL | Estill | 67 hr |
| Apr 12, 11:19 AM EDT | Areal Flood Warning | JKL | Bath, Fleming, Rowan | 6 hr |
| Apr 12, 12:26 PM EDT | River Flood Advisory | JKL | Estill, Powell | 49 hr |
| Apr 12, 3:01 PM EDT | Areal Flood Advisory | JKL | Rowan | 3 hr |
| Apr 12, 4:58 PM EDT | Areal Flood Warning | JKL | Bath, Fleming, Rowan | 4 hr |
| Apr 12, 5:00 PM EDT | Areal Flood Warning | JKL | Bath, Elliott, Fleming, Morgan, Rowan | 10 hr |
Nearby
Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.